# SDR CA160315006

- Difficulty date: January 12, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1HE71
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 5,833 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR REPORTED THAT ON A/C 2007 , WHEN RETURNING TO BASE , ON LANDING PREPARATION , WITH LANDING GEAR HANDLE SELECTED DOWN , NLG DOWN GREEN LIGHT DO NO COME ON AND HANDLE WAS FLASHING RED. CREW TRIED WITH EMERGENCY GEAR DOWN AND THE SAME HAPPENED. CREW DECIDED TO LAND AND FINALLY LANDED SAFELY.  IT WAS DETERMINED THAT THE NLG DOWNLOCK MICROSWITCH WAS NOT ADJUSTED PROPERLY , SWITCH READJUSTED AND SYSTEM TESTED AS PER MM AND A/C RETURNED TO SERVICE , WITH NO PROBLEMS.
